L Letawe-Gilis

We don’t have enough information about this author to calculate their statistics. If you think this is an error let us know.
Sorry, we do not have enough data to show an influence graph for this author.
Learn More
Various heparin preparations can induce an allergic reaction in certain patients. This results in a fall in platelet count and, paradoxically, thrombosis. This phenomenon is called heparin induced thrombocytopenia type 2 (HIT-2), and should be distinguished from the mild and usually asymptomatic non-immunologic thrombocytopenia, that often occurs during(More)
A forty-six-year old in-patient was treated with heparin for massive pulmonary embolism. During the hospitalization, the clinical evolution was unusual and characterised as follows: a) the extent of pulmonary embolism justified a thrombolysis by streptokinase; b) an acute thrombocytopenia occurred a few days later, preceded by a slower, but significant(More)
  • 1